MathSciNet Relay Station
MathSciNet bibliographic data
MR2683818 (2011g:34179) 34K20
Song, Xueli; Peng, Jigen Exponential stability of equilibria of differential equations with time-dependent delay and non-Lipschitz nonlinearity. Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 3628–3638.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement